| Catalog Number |
SL-2000M2095D |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.The actual defective device is a valuable tool in investigating the cause of this incident.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 1: brief inquiry description: slices in blood pump segment.Detailed inquiry description slices noted in blood pump segments of approximately 7 additional bloodlines from sl-2000m2095d lot # 20255031.No patient involvement.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Event 1: no sample was submitted, but two (2) photos were submitted to the manufacturer for evaluation.Through visual examination, a defect of cuts or leaks could not be observed in the photos.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Based on the investigation, the reported defect could not be confirmed from the photos.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.